... since I started taking it. I noticed this morning that my nose was clear and I had no symptoms until about 45 minutes after I took the Chantix. Is this a common side effect? Is it likely to go away after my system adjusts to the drug?
6 Dec 2009
Although these are not known side effects of Chantix, I suspect it may be a mild allergic reaction to Chantix. Let your doctor know next time you see him/her. If the symptoms become severe please see the doctor immediately.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... nose and nasal congestion). Is this a normal reaction, was I getting the cold anyway or should I be concerned?
1 answer • 24 May 2012
I stopped due to surgery. This is second time, has this happened to anyone? Fever, sweating, runny nose, severe body aches, cough with phlegm.
1 answer • 9 Apr 2013
since starting this medication I've had a runny nose and sinus congestion. It is clear mucus and constant. Medication to stop these symptoms ...
0 answers • 21 Feb 2015
Green/yellow mucus, hoarseness, fatigue, coughing, runny nose - for several weeks -is doctor needed?
I have asthma and seasonal allergies (especially in the spring and fall). For about a month, I've had green mucus. When my symptoms first ...
2 answers • 20 Apr 2015
Before I broke it I wasn't sick or showing signs of growing sick. But since breaking it, I've been coughing and having a constant runny ...
1 answer • 13 Jun 2015